# SDR ASAA2013072995704

- Difficulty date: July 29, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,303 hours, 6,366 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Light
- Part number: S332T10038
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER NORMAL ENGINE START, OBSERVED NR 2 ENGINE OVERHEAT ANNUNCIATION.  ALL START INDICATIONS NORMAL.  ACFT GROUNDED.  PERFORMED ENGINE OVERHEAT FIRE DETECTION TEST IAW TASK 26-10-00-710-801.  FOUND NR 2 ENG OVERHEAT DETECTION LIGHT JAMMED.  RESECURED LIGHT, RESET ALL CIRCUIT BREAKERS.  RAN NR 2 ENG GATE AND ALL INDICATIONS CHECK NORMAL.  ON ENGINE START, NR 2 ENG OVERHEAT LIGHT ILLUMINATED.  ALL ENGINE START PARAMETERS NORMAL. ABORTED ENGINE START.  CHECKLIST ACCOMPLISHED.  REPEAT WRITE-UP.  INSPECTED ALL A&B FIRE LOOPS. FOUND LOWER B LOOP TOUCHING MOUNTING ATTACHMENT.  SECURED LOOP IN CORRECT POSITION.  ACCOMPLISHED FIRE AND OVERHEAT DETECTION TASK NR 26-10-00-710-801. NO FAULTS NOTED.  BITE TESTED FIRE DETECTION CONTROL UNIT AND NO FAULTS.  RAN NR 2 ENG FOR 5 MIN AND NO FAULTS.  REPEAT WRITE UP STARTED NR 2 ENG.  EGT REACHED 520C.  BEFORE ROLL BACK, NR 2 ENG OVHT LIGHT ILLUMINATED, RAN ABORTED ENGINE START PROCEDURE. REPLACED LOWER FAN FIRE DETECTOR AND RT CORE FIRE DETECTOR REF TASK 26-11-01.  PERFORMED BITE CK ON FIRE DETECTION MODULE, OPS CK NORMAL REF TASK 26-11-00-710-801. NR 2 ENG OPS CK NORMAL ON ENG RUN, RAN FOR 10 MINS, NO DEFECTS NOTED.
